# SDR DALA2024102110281

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 23,496 hours, 10,842 cycles
- Engine: Cfmint CFM565B33
- Engine time: 20,936 hours, 9,116 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 3015 -ATB- RETURNED TO SLC DUE TO A #2 ENGINE STALL MESSAGE ACCOMPANIED BY A FADEC FAULT, LOUD POPS AND AIRCRAFT YAW. CORRECTIVE ACTION: PERFORMED BORESCOPE WITH NO DAMAGED NOTED. REPLACED T25 SENSOR AND ECU. PERFORMED HIGH POWER RUN, ALL PARAMETERS NORMAL. (LP 6488366)
